# SDR HALA2009102200476

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,867 hours, 31,414 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Lt Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT HF RADIO FAILED, NO DATALINK, SELECTING USB, AM, DATA RECEIVES TUNE CODE BROADCAST NO DIFITS OR DATA DISPLAYED FREQ SELECTOR, TURNING NOBS HAS NO EFFECT ON FREQUENCY. COM STATUS SHOWS NR 1 IN VOICE MODE. HFDR 1 STATUS PAGE 1 SHOWS HFDL DISCONNECT. NO TX,OPS OK LATER.//RERACKED R HF XCR. GND OPS CHK OK. 23-11-03.
